Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fixed rings of automorphisms


Author: Edmund Puczyłowski
Journal: Proc. Amer. Math. Soc. 90 (1984), 517-518
MSC: Primary 16A74; Secondary 16A22, 16A72
DOI: https://doi.org/10.1090/S0002-9939-1984-0733398-6
MathSciNet review: 733398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we present simple proofs of some well-known results on fixed rings of finite automorphism groups of associative rings.


References [Enhancements On Off] (What's this?)

  • [1] G. M. Bergman and I. M. Isaacs, Rings with fixed-point-free group actions, Proc. London Math. Soc. 27 (1973), 69-87. MR 0346017 (49:10743)
  • [2] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [3] W. S. Martindale, Fixed rings of automorphisms and the Jacobson radical, J. London Math. Soc. 17 (1978), 42-46. MR 0466227 (57:6107)
  • [4] E. R. Puczyłowski, Radicals of polynomial rings, power series rings and tensor products, Comm. Algebra 8 (1980), 1699-1709. MR 589079 (82a:16013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A74, 16A22, 16A72

Retrieve articles in all journals with MSC: 16A74, 16A22, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0733398-6
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society